# SDR DALA2019062493775

- Difficulty date: June 19, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N6702
- Make and model: Boeing 757232
- Aircraft serial: 30188
- Aircraft time: 65,395 hours, 24,065 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING WHITE EXIT SIGN ABOVE 2L DOOR. SECURED THE EXIT SIGN CK GOOD. (5929448)
